# SDR UPS08851840

- Difficulty date: February 21, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB REAR SPAR WEB CRACKED AT FASTENER HOLE INBD OF INBD HINGE.  REPAIRED HORIZ STAB REAR SPAR WEB CRACK AT FASTENER HOLE, INBD OF INBD HINGE IAW SRM 55-02-00 FIG 004, SRM 55-02-00 FIG 002 AND SRM 51-1-21.
